JournalsprimsVol. 33, No. 2pp. 223–240

Short Time Asymptotic Behaviour and Large Deviation for Brownian Motion on Some Affine Nested Fractals

  • Takashi Kumagai

    Kyoto University, Japan
Short Time Asymptotic Behaviour and Large Deviation for Brownian Motion on Some Affine Nested Fractals cover
Download PDF

Abstract

We study so called Varadhan type short time asymptotic estimates of heat kernels and Shilder type large deviation for Brownian motion on some affme nested fractals introduced in [7]. As a corollary to our approach, we obtain sharper estimates of heat kernels for a class of one dimensional diffusion processes studied in [8].

Cite this article

Takashi Kumagai, Short Time Asymptotic Behaviour and Large Deviation for Brownian Motion on Some Affine Nested Fractals. Publ. Res. Inst. Math. Sci. 33 (1997), no. 2, pp. 223–240

DOI 10.2977/PRIMS/1195145448